# SDR DALA2024121811803

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 59,978 hours, 42,597 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 9538 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC FOLLOWING THE RIGHT HYDRAULIC SYSTEM SHOWING A LOSS IN QUANTITY. THE QRH WAS COMPLIED WITH, BUT AN ALTERNATE GEAR EXTENSION WAS NOT REQUIRED. CORRECTIVE ACTION: MAINTENANCE CYCLED THE MLG DOORS WITH THE GEAR HANDLE UP AND FOUND THE MAIN LANDING GEAR CONTROL VALVE UNION LOOSE AND LEAKING. MAINTENANCE REPLACED THE O-RING AND RESECURED THE UNION. LEAK CHECK WAS GOOD. (LP #6930946)
